# SDR ZZDA2007223

- Difficulty date: June 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1053 L25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT (WASTE TANK AREA) AT LONGERON 25L END TIE FITTING.  INSTALLED NEW END TIE FITTING LONGERON 25L AT AFT CARGO COMPARTMENT STA 1053 IAW B717 SRM 51-41-05.
